MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #3 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G311
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 02/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon cr fem comp #3 r-cem; cat#5510f302; lot#cyt6d; tri ts baseplate size 3; cat#5521-b-300; lot#a9y3ob; triathlon symmetric x3 patella; cat#5550-g-319; lot#klmj; triathlon ps fem component, cemented; cat#5515-f-302; lot#a3x7ga; simplex hv with gentamicin us 1 pack; cat#6195-1-001; lot#719ba856cy; simplex hv with gentamicin us 1 pack; cat#6195-1-001; lot#727ba870dy.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that patient's right knee was revised due to pain.Possible cause or contributor for pain not reported to rep.A 3 x 11 cs insert and size 3 cr femoral component were revised to a size 2 ts femoral component with stem and 2 augments, a 3x11 ps insert, and a bone plug.

Brand Name
X3 TRIATHLON CS INSERT #3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8430375
Report Number0002249697-2019-01366
Device Sequence Number13513126
Product Code MBH
UDI-Device Identifier07613327045734
UDI-Public07613327045734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number5531G311
Device Lot NumberLGC555
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight46